American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57T99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Gregory Lupton and Jérôme Scherer. Topological complexity of $H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1827-1838.
Abstract, references, and article information   
View Article: PDF

[2] W. G. Dwyer. Exotic cohomology for $\operatorname{GL}_{n}(\mathbb{Z}[1/2])$ . Proc. Amer. Math. Soc. 126 (1998) 2159-2167. MR 1443381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shigenori Matsumoto and Shigeyuki Morita. Bounded cohomology of certain groups of homeomorphisms . Proc. Amer. Math. Soc. 94 (1985) 539-544. MR 787909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1